On Hecke Polynomials.

B. Dwork

Inventiones mathematicae (1971)

  • Volume: 12, page 249-256
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Dwork, B.. "On Hecke Polynomials.." Inventiones mathematicae 12 (1971): 249-256. <http://eudml.org/doc/142077>.

author = {Dwork, B.},
journal = {Inventiones mathematicae},
pages = {249-256},
title = {On Hecke Polynomials.},
url = {http://eudml.org/doc/142077},
volume = {12},
year = {1971},

AU - Dwork, B.
TI - On Hecke Polynomials.
JO - Inventiones mathematicae
PY - 1971
VL - 12
SP - 249
EP - 256
UR - http://eudml.org/doc/142077
ER -

Citations in EuDML Documents

  1. Hernando Enrique Sierra-Morales, Les polynômes d’Hecke. Théorie p -adique
  2. Nicholas Katz, Travaux de Dwork
  3. Ahmed Abbes, Abdellah Mokrane, Sous-groupes canoniques et cycles évanescents p-adiques pour les variétés abéliennes
  4. Philippe Robba, Cohomologies de Dwork, I
  5. B. Dwork, S. Sperber, Logarithmic decay and overconvergence of the unit root and associated zeta functions
  6. Philippe Robba, Équations différentielles p -adiques. Croissance des solutions, factorisation, indice
  7. Philippe Robba, Une introduction naïve aux cohomologies de Dwork

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.